Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Quenching profiles for one-dimensional semilinear heat equations

Authors: Stathis Filippas and Jong-Shenq Guo
Journal: Quart. Appl. Math. 51 (1993), 713-729
MSC: Primary 35B40; Secondary 35K55, 35K65
DOI: https://doi.org/10.1090/qam/1247436
MathSciNet review: MR1247436
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We are interested in the local behavior, near a quenching point, of a solution of a semilinear heat equation with singular powerlike absorption. Using the method of Herrero and Velazquez, we obtain a precise description of the spatial profile of the solution in a neighborhood of a quenching point at the quenching time, under certain assumptions on the initial data.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35B40, 35K55, 35K65

Retrieve articles in all journals with MSC: 35B40, 35K55, 35K65

Additional Information

DOI: https://doi.org/10.1090/qam/1247436
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society